# SDR HEEA077000

- Difficulty date: October 31, 2001
- Submitted: November 12, 2001
- Operation: General aviation
- Aircraft: N1202T
- Make and model: Bell 412
- Aircraft serial: 33112
- Aircraft time: 8,415 hours
- System (JASC): 6720 · Tail Rotor Control System
- Part: Bushing
- Condition: Worn
- Location: Tail Rotor
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WORN BUSHINGS AND BEARINGS. REPLACED WITH SERVICEABLE PART.
